MathSciNet Relay Station
MathSciNet bibliographic data
MR1019434 (90k:34089) 34K15 (34C10)
Grace, S. R. Oscillation of even order nonlinear functional-differential equations with deviating arguments. Funkcial. Ekvac. 32 (1989), no. 2, 265–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement